# SDR 2009FA0001060

- Difficulty date: November 30, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N3152K
- Make and model: Piper PA-28-161
- Aircraft serial: 2842272
- Engine: Lyc O320*
- Propeller: Snsnch 74DM
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 500X5
- Condition: Leaking
- Location: Tire
- Part time: 15 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE HAS SEVERAL SMALL PIN HOLES.  WENT FLAT ON RAMP.
